MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-240408

Медицинская библиотека · BMJ case reports · 2021

Case of cholestatic drug-induced liver injury (DILI) associated with black cohosh.

Brar Himmat Singh, Marathi Rachana

СтатьяКлинический случайПеревод в очереди

Аннотация

Drug-induced liver injury is an uncommon yet fatal cause of liver injury. Black cohosh is a herbal supplement that is derived from Actaea racemosa It has been used for vasomotor symptoms in postmenopausal women, but it can cause liver injury. A 50-year-old Afro-American woman presented with a 2-month history of malaise, itching and severe jaundice. The labs showed elevation of bilirubin and alkaline phosphatase. The patient had a history of black cohosh use for postmenopausal symptoms before she developed her current symptoms. The extensive workup for infective and autoimmune pathology was negative. Black cohosh was discontinued. The patient improved clinically, and her liver enzymes normalised 6 months after the discontinuation of black cohosh. This report emphasises the need to recognise black cohosh as a potential hepatotoxic agent and to monitor the liver enzymes for a patient on black cohosh.

Для цитирования: Brar Himmat Singh, Marathi Rachana. Case of cholestatic drug-induced liver injury (DILI) associated with black cohosh.. BMJ case reports. 2021. DOI: 10.1136/bcr-2020-240408.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.